# SDR 2002UALA00785

- Difficulty date: April 28, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 36,902 hours, 13,563 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM IS CORRODED AT STA 1640, RBL 50 TO RBL 60.  MAJOR REPAIR ACCOMPLISHED.  SPLICED IN A NEW FLOORBEAM CAP.
